Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Depovera now for 5 years and about 5 months ago i started having pains in my hip. I couldnt run and it got to the point where walking caused so much pain. Untill 2 months ago after seing a Doctor and having a MRI its showen i have a stress fracture in my hip as well as a tear. Im unable to tell you how i did this injury cause i dont even know. Its just appeared. Now i have heard that Depovera can cause bone density issues...however when i asked my doctor he said the complete oposite...He said if anything depo makes your bones stronger. Now im 29 and have considered going off depo...I havent had a period for 4 years, I have no sex drive, Have put weight on.. How ever the pill just never worked for me neither did the Implanon..so whar else is out there. I just want some advise on this please... Thanks

Loading...

I hate to tell you this but what your doctor said is very inaccurate. They actually cause bone density loss, so your doctor is mistaken. I don't know why, but perhaps you should see another doctor? What do you think?
Reply

Loading...